# SDR AALA2018053009002

- Difficulty date: May 16, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 53,411 hours, 21,819 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FOURTH RIB STIFFENER INSIDE THE RIGHT HORIZONTAL STABLIZER AT HSS 92.70 AT THE BOTTOM END, IN THE RADIUS WHERE STIFFENER STARTS TO WIDEN.  REPAIRED THE RIB IAW SRM 55-10-09-2R-4.
